Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 2, NWS La Crosse, WI

April 7, 2015Dodge County, Mower County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Apr 7, 2015, 3:15 PM CDT for Dodge County, Mower County, Minnesota. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2015, 3:15 PM CDT (20:15 UTC)
Expired
Apr 7, 2015, 3:45 PM CDT
In force
30 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Dodge County, MN, Mower County, MN

The radar

The Minneapolis radar (KMPX), 123 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 3:26 PM CDTHAIL 0.25Hayfield, MNHAS LASTED ABOUT 10 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

126 
WUUS53 KARX 072015
SVRARX
MNC039-099-072045-
/O.NEW.KARX.SV.W.0002.150407T2015Z-150407T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
315 PM CDT TUE APR 7 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MOWER COUNTY IN SOUTHEASTERN MINNESOTA...
  SOUTHEASTERN DODGE COUNTY IN SOUTHEASTERN MINNESOTA...

* UNTIL 345 PM CDT

* AT 314 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALTHAM 
  OR 12 MILES NORTHEAST OF AUSTIN...MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  HAYFIELD AROUND 320 PM CDT.
  MANTORVILLE AND KASSON AROUND 340 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OSLO...
WALTHAM...SARGEANT...COUNTY ROADS 1 AND 15 AND COUNTY ROADS 6 AND 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4412 9268 4390 9268 4384 9269 4383 9268
      4375 9284 4384 9297
TIME...MOT...LOC 2014Z 222DEG 33KT 4384 9288 

HAIL...1.00IN
WIND...<50MPH

$$

SHEA
3 follow-up statements
869 
WWUS53 KARX 072023
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
323 PM CDT TUE APR 7 2015

MNC099-072032-
/O.CAN.KARX.SV.W.0002.000000T0000Z-150407T2045Z/
MOWER MN-
323 PM CDT TUE APR 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MOWER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
MOWER COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4412 9268 4390 9268 4385 9269 4385 9296
TIME...MOT...LOC 2022Z 222DEG 33KT 4390 9281 

$$

MNC039-072045-
/O.CON.KARX.SV.W.0002.000000T0000Z-150407T2045Z/
DODGE MN-
323 PM CDT TUE APR 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN DODGE COUNTY...

AT 322 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HAYFIELD...OR
9 MILES SOUTH OF DODGE CENTER...MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  MANTORVILLE AND KASSON AROUND 340 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OSLO...
COUNTY ROADS 6 AND 9 AND COUNTY ROADS 6 AND 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4412 9268 4390 9268 4385 9269 4385 9296
TIME...MOT...LOC 2022Z 222DEG 33KT 4390 9281 

HAIL...1.00IN
WIND...<50MPH

$$

SHEA
770 
WWUS53 KARX 072031
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
331 PM CDT TUE APR 7 2015

MNC039-072045-
/O.CON.KARX.SV.W.0002.000000T0000Z-150407T2045Z/
DODGE MN-
331 PM CDT TUE APR 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN DODGE COUNTY...

AT 330 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KASSON...OR 
NEAR BYRON...MOVING NORTHEAST AT 40 MPH. THE LARGEST HAIL TO BE 
REPORTED SO FAR HAS BEEN HALF INCH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN DODGE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
OSLO...COUNTY ROADS 6 AND 9 AND COUNTY ROADS 6 AND 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4412 9268 4390 9268 4386 9269 4391 9288
TIME...MOT...LOC 2030Z 222DEG 33KT 4396 9274 

HAIL...1.00IN
WIND...<50MPH

$$

SHEA
935 
WWUS53 KARX 072039
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
339 PM CDT TUE APR 7 2015

MNC039-072048-
/O.EXP.KARX.SV.W.0002.000000T0000Z-150407T2045Z/
DODGE MN-
339 PM CDT TUE APR 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DODGE COUNTY WILL
EXPIRE AT 345 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO 
EXPIRE.  HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THESE STORMS.

LAT...LON 4412 9268 4390 9268 4386 9269 4391 9288
TIME...MOT...LOC 2037Z 222DEG 33KT 4396 9274 

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 2:50 PM CDT, 25 minutes earlier.

Area forecast discussion, Apr 7, 2:50 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
250 PM CDT TUE APR 7 2015

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)
ISSUED AT 250 PM CDT TUE APR 7 2015

WATER VAPOR SATELLITE IMAGERY SHOWS A FAIRLY VIGOROUS MID-LEVEL
TROUGH PUSHING OUT OF THE CENTRAL/NORTHERN PLAINS TOWARD THE UPPER
MISSISSIPPI RIVER VALLEY. FAIRLY STRONG PUSH OF MOISTURE TRANSPORT
AND ELEVATED/2-5KM MUCAPE AHEAD OF THE WAVE WAS FUELING SCATTERED
SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN MN AND
PORTIONS OF IA. OTHERWISE...A PRETTY RAW DAY ACROSS THE AREA WITH
BRISK EASTERLY SURFACE FLOW AND AMPLE CLOUD COVER KEEPING
TEMPERATURES IN THE UPPER 30S THE LOWER 40S.

WILL SEE SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE PUSHING
THROUGH THE AREA THIS EVENING...THEN TAPER OFF FROM WEST TO EAST
AFTER MIDNIGHT AS THE MID-LEVEL TROUGH EXITS EAST. NOT ANTICIPATING
ANYTHING SEVERE...BUT A FEW OF THE STRONGER STORMS GOING INTO THIS
EVENING MAY CONTAIN SOME SMALL HAIL. OTHERWISE...EASTERLY SURFACE
FLOW CONTINUES TONIGHT WITH TEMPERATURES FALLING INTO THE 33-40
DEGREE RANGE.

WEDNESDAY LOOKS DRY THROUGH LATE AFTERNOON BEFORE SHOWER CHANCES
START TO SPREAD INTO NORTHEAST IA/SOUTHEAST MN. THIS IS IN RESPONSE
TO INCREASING MOISTURE TRANSPORT AHEAD OF A STRONG WAVE OF LOW
PRESSURE MOVING OUT OF THE SOUTHERN PLAINS. ANOTHER COOLER THAN
NORMAL DAY OTHERWISE AS EAST WINDS OF 10-20 MPH CONTINUE WITH THICK
CLOUD COVER. LOOK FOR HIGHS RANGING FROM THE MIDDLE 40S ACROSS
CENTRAL WI...TO THE LOWER 50S ALONG AND WEST OF THE MISSISSIPPI
RIVER.

SHOWERS AND THUNDERSTORMS  OVERSPREAD THE AREA WEDNESDAY NIGHT AS
LOW PRESSURE DEEPENS/LIFTS NORTHEAST OUT OF THE SOUTHERN PLAINS INTO
IOWA. MODELS SHOWING FAIRLY STRONG 850MB MOISTURE TRANSPORT AHEAD OF
THE LOW WITH NAM DEPICTING 1-5KM/ELEVATED MUCAPE RANGING FROM NEAR
300J/KG ALONG AND NORTH OF I-94...AND 500-1000J/KG SOUTH OF I-90.
THIS IS EXPECTED TO PRODUCE SHOWERS AND SCATTERED THUNDERSTORMS
THROUGH THE NIGHT WITH A FEW OF THE STRONGER STORMS CAPABLE OF SOME
SMALL HAIL. LOWS WEDNESDAY NIGHT WILL RANGE FROM 35 TO 45 DEGREES.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 250 PM CDT TUE APR 7 2015

MODEL CONSENSUS BRINGS THE SURFACE LOW INTO SOUTHERN WI BY THURSDAY
AFTERNOON KEEPING THE MAJORITY OF THE AREA ON THE COOL/NORTHWEST
SIDE OF THE LOW. PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WI
COULD GET INTO THE WARM SECTOR. GFS PUSHES 0-3KM MUCAPE INTO THE
1500-3000J/KG RANGE ACROSS THIS AREA WITH 0-3KM BULK SHEAR IN THE 25-
35KT RANGE. OTHERWISE...PRECIPITABLE WATER VALUES CREEP ABOVE 1 INCH
FOR SOME HEAVIER RAINFALL POTENTIAL AS WELL.  AS SUCH...WILL HAVE TO
MAINTAIN VIGILANT EYE FOR SEVERE THUNDERSTORM/HEAVY RAINFALL
POTENTIAL. PLAN ON HIGHS IN THE UPPER 40S ACROSS NORTHERN WI...TO
THE MIDDLE 60S ACROSS PORTIONS OF NORTHEAST IA INTO FAR SOUTHWEST
WI.

AS THE LOW PULLS NORTHEAST OF THE AREA THURSDAY NIGHT...ENOUGH COLD
AIR FILTERS IN FOR THE POTENTIAL OF RAIN MIXING WITH/CHANGING TO
SNOW. THIS LOOKS TO BE MOST LIKELY ACROSS NORTH CENTRAL WI WHERE A
TRACE TO AN INCH COULD OCCUR AS LOWS DROP INTO THE LOWER/MIDDLE 30S.

A FEW SPRINKLES WILL STILL BE POSSIBLE ON FRIDAY WITH LINGERING
COOL/CYCLONIC FLOW ALOFT AND FAIRLY STEEP LOW LEVEL LAPSE RATES.
HIGHS ON FRIDAY LOOK TO BE IN THE UPPER 40S TO THE MIDDLE 50S.

WARMER TEMPERATURES ON TAP FOR THE WEEKEND AS WARM AIR ADVECTION
TAKES PLACE AHEAD OF A COLD FRONT PUSHING THROUGH THE NORTHERN
PLAINS. HOWEVER...THERE WILL ALSO BE AN INCREASING CHANCE OF SHOWERS
AND THUNDERSTORMS WITH THE APPROACH OF THE COLD FRONT. LOOK FOR
HIGHS SATURDAY IN THE MIDDLE 50S TO THE MIDDLE 60S AND 60S/NEAR 70
ON SUNDAY.

SHOWERS AND THUNDERSTORMS BECOMING LIKELY SUNDAY NIGHT INTO MONDAY
WITH THE PASSAGE OF THE COLD FRONT. LINGERING SHOWERS STILL POSSIBLE
ON TUESDAY MAINLY EAST OF THE MISSISSIPPI RIVER. OTHERWISE...PLAN ON
HIGHS MONDAY AND TUESDAY IN THE UPPER 50S/LOWER 60S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1230 PM CDT TUE APR 7 2015

MVFR/IFR CIGS TO PREVAIL THIS PERIOD AS THE AREA IS CAUGHT IN MOIST
EASTERLY FLOW NORTH OF A WARM FRONT AND A LOW PASSING ACROSS
NORTHERN MO/IL. INCREASING LIFT/MOISTURE AHEAD OF THE LOW WILL SEND
A ROUND OF SHRA/TSRA ACROSS THE TAF SITES...MAINLY LATE THIS
AFTERNOON AND THIS EVENING. CONFIDENCE IS NOT THE HIGHEST...BUT
ENOUGH LIFT AND SOME WEAK INSTABILITY...DID ADD A TEMPO PERIOD OF
TSRA/CB FOR 2-3HRS WHEN THE STRONGER OF THE LIFT WOULD BE PASSING
ACROSS THE TAF SITES. MVFR VSBYS IN SHRA/BR LATE THIS AFTERNOON/
EVENING WITH SOME IFR CIGS/VSBYS IN ANY TSRA...ESPECIALLY AT HIGHER
TERRAIN SITES LIKE KRST. IFR/LIFR CIGS AND MVFR/IFR VSBYS EXPECTED
FROM LATE EVENING INTO EARLY WED MORNING WITH WEAKER GRADIENT WINDS
AND BOUNDARY LAYER MOISTENING FROM THE LATE AFTERNOON/EVENING
SHRA/TSRA. WEAK RIDGE OF HIGH PRESSURE WITH SOME DRIER LOW LEVEL AIR
LOOKS TO NOSE IN FOR LATER WED MORNING/AFTERNOON WITH SOME
DISSIPATION OF THE BR AND CIGS RISING TO MVFR/IFR.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...RRS
Hazardous weather outlook, Apr 7, 11:05 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1105 AM CDT TUE APR 7 2015

IAZ008>010-018-019-MNZ079-086>088-094>096-WIZ032>034-041>044-053-
081100-
MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-WABASHA-DODGE-OLMSTED-
WINONA-MOWER-FILLMORE-HOUSTON-BUFFALO-TREMPEALEAU-JACKSON-
LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
1105 AM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND WEST CENTRAL INTO CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING. THE MAIN THREAT WITH THESE STORMS WILL BE
LIGHTNING AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY NIGHT AND THURSDAY...THERE WILL BE A CHANCE OF
THUNDERSTORMS. A FEW OF THESE THUNDERSTORMS MAY BE STRONG WITH
GUSTY WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

RAINFALL REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ017-029-081100-
TAYLOR-CLARK-
1105 AM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

NO ACTION NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ011-029-030-WIZ054-055-061-081100-
ALLAMAKEE-FAYETTE-CLAYTON-CRAWFORD-RICHLAND-GRANT-
1105 AM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA
AND SOUTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING. THE MAIN THREAT WITH THESE STORMS WILL BE LIGHTNING AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY NIGHT AND THURSDAY...THERE WILL BE A CHANCE OF
THUNDERSTORMS. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE ON
THURSDAY. THE MAIN THREATS AT THIS TIME APPEAR TO BE LARGE HAIL
AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS MAY BE NEEDED THURSDAY AFTERNOON. RAINFALL REPORTS
ARE ALWAYS APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BOYNE/RRS

In the hours before

Special weather statement, Apr 7, 2:18 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
218 PM CDT TUE APR 7 2015

IAZ008-MNZ079-086>088-094-095-072030-
MITCHELL-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-
INCLUDING THE CITIES OF...ROCHESTER...WINONA...AUSTIN
218 PM CDT TUE APR 7 2015

...SHOWERS AND THUNDERSTORMS SPREADING IN...

A BAND OF SHOWERS AND THUNDERSTORMS WAS LOCATED JUST WEST OF
INTERSTATE 35 AT 215 PM. THIS BAND WAS MOVING EAST AND WILL MOVE
INTO PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA...REACHING
A ROCHESTER MINNESOTA TO CRESCO IOWA LINE BY 3 PM. FREQUENT
LIGHTNING CAN BE EXPECTED WITH THE THUNDERSTORMS. ANY STRONGER
STORMS MAY PRODUCE SOME HAIL UP TO 1/2 INCH DIAMETER. IF
THUNDERSTORMS APPROACH YOUR LOCATION...MOVE INDOORS UNTIL THEY
PASS.

RRS
Local storm report, Apr 7, 2:38 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
238 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             AUSTIN                  43.67N 92.97W
04/07/2015  E0.25 INCH       MOWER              MN   LAW ENFORCEMENT

&&

SHEA
Local storm report, Apr 7, 2:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
255 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             2 NW WALTHAM            43.84N 92.90W
04/07/2015  E0.50 INCH       MOWER              MN   LAW ENFORCEMENT

&&

SHEA
Local storm report, Apr 7, 2:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
259 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             HAYFIELD                43.89N 92.85W
04/07/2015  E0.25 INCH       DODGE              MN   PUBLIC

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 2:45 PM CDTSevere Thunderstorm WarningARXMower30 min
Apr 7, 3:19 PM CDTSpecial Weather StatementARXDodge, Fillmore, Olmsted, Wabasha, Winona26 min
Apr 7, 3:52 PM CDTSpecial Weather StatementARXHouston, Wabasha, Winona53 min
Apr 7, 4:40 PM CDTSpecial Weather StatementARXFillmore, Houston, Winona50 min
Apr 7, 5:29 PM CDTSpecial Weather StatementARXHouston46 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.